# SDR R61A201608190496

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 6,519 hours, 4,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Defective
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR GUST LOCK WAS INOPERATIVE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R PASSENGER DOOR HOOK AND SHAFT ASSY IAW AMM AND OPS CHECKED GOOD.
